# SDR DALA2020013100744

- Difficulty date: January 25, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AMDS 5211-3001-2L, STEP 4, THE ROTARY SNUBBER PIN EXTENSION DIMENTION IS NOT CORRECT ON THE LT PASSENGER DOOR L2.  L2 DOOR WAS REMOVED IAW AMM 52-11-01-004-001. ROTARY SNUBBER WAS REMOVED PER AMM 52-11-10-004-030. SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER AMM 52-11-10-404-015. THE L2 DOOR WAS REINSTALLED PER AMM 52-11-01-404-022 STEP A TO G14.
